Turn on thread page Beta

No Contraception agrees with me? watch

Announcements
    • Thread Starter
    Offline

    2
    ReputationRep:
    Since about 2 years ago, Ive tried 2 different types of pill but had them taken off me due to high blood pressure. I was on period almost every day I was taking both of them (which was about 8 months for one, 7 months for the other). Then I had an Implant in for 6 months, was on HEAVY period every single day. Had it out because it was dangerous to be losing that much blood I was getting weak, pale, and throwing up none-stop.

    Now I'm on a mini pill (Feanolla) been on it for 2 and a half months and still on period every single day. Some days really heavy some days medium. Never light.

    I want to stop taking it, I've lost so much blood over the past years, without a single day off. I feel so ill and weak all of the time and I've gotten really pale. My skin used to be a nice tanned olive colour, but now I'm white as a ghost. I don't want to try anything else and risk any more months/years of periods I feel like it's all going to be the same.

    The depo injection could be good BUT if not it would mean another 6 months before anything could be done about it (since you can't just "stop" an injection) so I don't want that. Coil has same side-effects as implant and far more than any pills.

    I don't want to try anything else I just want this bleeding to stop before it does any more damage. I just want to be back to normal, like I was before this whole thing started. Shall I just come off it and risk condoms (even though the whole reason for seeking other contraception is because a few of them split?) I think it might be easier to just get pregnant and get rid of it than be on period for the rest of my life and damage my body further?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    22
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by MikuMiku)
    Since about 2 years ago, Ive tried 2 different types of pill but had them taken off me due to high blood pressure. I was on period almost every day I was taking both of them (which was about 8 months for one, 7 months for the other). Then I had an Implant in for 6 months, was on HEAVY period every single day. Had it out because it was dangerous to be losing that much blood I was getting weak, pale, and throwing up none-stop.

    Now I'm on a mini pill (Feanolla) been on it for 2 and a half months and still on period every single day. Some days really heavy some days medium. Never light.

    I want to stop taking it, I've lost so much blood over the past years, without a single day off. I feel so ill and weak all of the time and I've gotten really pale. My skin used to be a nice tanned olive colour, but now I'm white as a ghost. I don't want to try anything else and risk any more months/years of periods I feel like it's all going to be the same.

    The depo injection could be good BUT if not it would mean another 6 months before anything could be done about it (since you can't just "stop" an injection) so I don't want that. Coil has same side-effects as implant and far more than any pills.

    I don't want to try anything else I just want this bleeding to stop before it does any more damage. I just want to be back to normal, like I was before this whole thing started. Shall I just come off it and risk condoms (even though the whole reason for seeking other contraception is because a few of them split?) I think it might be easier to just get pregnant and get rid of it than be on period for the rest of my life and damage my body further?
    Have you looked into getting the copper coil before? What do you mean when you say it has the same side effects as the implant and more than pills? The coil isn't a hormone releasing method of contraception, so you may actually find this to be a lot better for you
    Offline

    19
    ReputationRep:
    (Original post by MikuMiku)
    Since about 2 years ago, Ive tried 2 different types of pill but had them taken off me due to high blood pressure. I was on period almost every day I was taking both of them (which was about 8 months for one, 7 months for the other). Then I had an Implant in for 6 months, was on HEAVY period every single day. Had it out because it was dangerous to be losing that much blood I was getting weak, pale, and throwing up none-stop.

    Now I'm on a mini pill (Feanolla) been on it for 2 and a half months and still on period every single day. Some days really heavy some days medium. Never light.

    I want to stop taking it, I've lost so much blood over the past years, without a single day off. I feel so ill and weak all of the time and I've gotten really pale. My skin used to be a nice tanned olive colour, but now I'm white as a ghost. I don't want to try anything else and risk any more months/years of periods I feel like it's all going to be the same.

    The depo injection could be good BUT if not it would mean another 6 months before anything could be done about it (since you can't just "stop" an injection) so I don't want that. Coil has same side-effects as implant and far more than any pills.

    I don't want to try anything else I just want this bleeding to stop before it does any more damage. I just want to be back to normal, like I was before this whole thing started. Shall I just come off it and risk condoms (even though the whole reason for seeking other contraception is because a few of them split?) I think it might be easier to just get pregnant and get rid of it than be on period for the rest of my life and damage my body further?
    Sounds to me like it is the hormones that don't agree with your body. Everything you mentioned is hormonal contraception.

    A coil may be the correct way to go because you can have a non hormonal one.
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    Yes, given your reaction to the others, the injection would be a really bad idea: a very large dose of them that you're stuck with for several months.
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by chelseadagg3r)
    Have you looked into getting the copper coil before? What do you mean when you say it has the same side effects as the implant and more than pills? The coil isn't a hormone releasing method of contraception, so you may actually find this to be a lot better for you
    Thank you for your reply. What puts me off coil is that when I was being told about the different types of contraception, the doctor said that with the coil, many women experience heavy prolonged periods for the first 6 months, along with cramping and nausea. They are supposed to die down or stop altogether after that time, but I can't risk another 6 months, they are making me ill and I think it is actually dangerous for me to lose even a few more months of blood. They said the Implant would start to settle after 3 months but it never did
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    22
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by MikuMiku)
    Thank you for your reply. What puts me off coil is that when I was being told about the different types of contraception, the doctor said that with the coil, many women experience heavy prolonged periods for the first 6 months, along with cramping and nausea. They are supposed to die down or stop altogether after that time, but I can't risk another 6 months, they are making me ill and I think it is actually dangerous for me to lose even a few more months of blood. They said the Implant would start to settle after 3 months but it never did
    Ah, okay. It is probably worth talking to your doctor about, because it might be that hormonal contraception isn't for you and you can have the coil taken out whenever if you find that isn't working out for you either, but I completely understand why you don't particularly feel like you want to jump on that! Have you had any recent blood tests? It's possible that you're anaemic and that's part of the reason that your periods are making you so ill. For quite a while I was having really heavy periods and I ended up anaemic for a long time, but I was referred to a haematologist and they were looking at different ways to help me with that. Luckily for me though the implant sorted it for a couple of years. Either way, it's definitely worth a trip to your doctor to discuss your options!
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 3, 2018
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.